Your voice and your experiences are valuable. Be heard.

Phoenix, AZ

February 12th, 2019
6:30 pm - 9:00 pm
Pivot Cycles · 1807 West Drake Drive · Tempe, Arizona 85283

At this WÖRCC session, we will:

Create Community

Join us for locally inspired food and drink. WÖRCC is a meet-up – and a celebration of the season to come.

Unite Our Voices

Bring your stories and experiences: they are the essential ingredients of a report that will convey to the off-road cycling industry where our true values lie.

Inspire Adventure

Find camaraderie among women with shared passions, and renew – or discover – the sense of possibility for life where the pavement ends.

Speakers and Break Out Leaders

Engage with women cyclists who are making their mark in the off-road cycling industry.

Kaitlyn Boyle

Keynote Speaker

Kaitlyn is a professional MTB Racer: specializing in Ultra Endurance, Bike Packing and Enduro. After touring the Great Divide Mountain Bike route on her singlespeed in 2012 Kaitlyn started racing mountain bikes, tackling longer and longer races while concurrently exploring the mountains of the world by way of multi-week, singletrack oriented bikepacking trips. She has spent a decade as an Outdoor Educator for Prescott College and NOLS and is nearing completion of a M.A. in Conservation Education. She co-founded Bikepacking Roots and coordinates the nonprofit’s conservation outreach efforts. Kaitlyn was recently crowned 2018 24 Hour Female Solo World Champion after having an unreal season setting records at 24 Hours in the Old Pueblo and AZ Trail 300.

Paz Chinchilla

Paying to Play

Marketing & Event Support, Pivot Cycles

As a Pivot Demo Driver for 4 years, I acquired the ins and outs of what is needed to have good exposure of the brand at a wide range of events, from big festivals to small dealer demo events all over the US. Now in the role of Marketing and Event Support, I spend a good amount of my time brainstorming ideas to have a better presentation at all events and creating an outstanding image of Pivot.

Micki McKay

Women's Specific

Accounting/Special Ops, Pivot Cycles

Mountain biking has brought me countless moments of joy, taken me to the most beautiful places that most people will never see and introduced me to amazing people who have become lifelong friends. I hope to be able to encourage others and help bring that happiness to other women.

Chloe Woodruff

Media Mania

Olympian, Owner at Stans-Pivot Pro Team

Chloe Woodruff is an Olympian, competes on the Mountain Bike World Cup, and calls Prescott, Ariz. home. She's the owner and founder of the Stan's-Pivot Pro Team and a veteran of the sport at 31, with experience as a race promoter and a degree in Public Health from the University of Arizona. Chloe's a stubborn transportation advocate who believes in 'riding to your ride' whenever possible.

Anna Sparks

Bucket List Baby

Owner & Founder of Sparks System

My background is in Exercise Physiology and I started my own health and performance coaching company which utilizes metabolic testing to pinpoint inefficiencies in daily nutrition, exercise and stress management. I raced professionally on the road for 6 years before retiring this past season to put all my energy into being an awesome wife, step mother, coach and business owner.

Rachel Byus

E-MTB

Head of Marketing, Pivot Cycles

Bikes have been a part of my entire life, I don’t discriminate – BMX, road, mountain; I love it all. I graduated from Lindenwood University, one of the first Universities to have a varsity cycling program, in 2013 with a Bachelor of Arts where I specialized in Kiln Form Glass. I’ve been at Pivot for four years now, loving it and learning more and more every day.

Millicent Russo

Teams, Clubs & Group Rides

Community Engagement Manager, Pivot Cycles

Loves riding bikes, skateboarding, snowboarding, surfing, climbing, and any kind of adventure. Also loves make up. Passionate about creating an inclusive cycling community and having fun!

Foley Armknecht

Shop 'Til You Drop

Sales & Event Support, Pearl Izumi

Elorie Slater

Passion Into Profession

Schedule

February 12th, 2019
6:30 pm – 9:00 pm

6:30pm
Reception and Registration
25 minutes
6:55pm
Congress Called to Order
Rachel Byus
10 minutes
7:05pm
Keynote Speaker
Kaitlyn Boyle
20 minutes
7:25pm
Instructions
Elorie Slater
5 minutes
7:30pm
Breakout Session #1
20 minutes
7:50pm
Breakout Session #2
20 minutes
8:10pm
Breakout Session #3
20 minutes
8:30pm
Breakout Session #4
15 minutes
8:45pm
Closing Remarks & Networking
Rachel Byus
15 minutes

Venue

Pivot Cycles
1807 West Drake Drive
Tempe, Arizona  85283

We're looking for female representatives from every corner of off-road cycling including:

  • First-time mountain bikers
  • Experienced racers
  • Weekend warriors
  • Moms missing the trail
  • Pros who lead the way
  • Newbies dragged around by “the guys”
  • Dreamers still on skinny tires
  • Bikepackers
  • Seasoned gravel road adventurers
Register Now